# SDR ASOA05452

- Difficulty date: May 20, 2005
- Submitted: June 14, 2005
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR72
- Aircraft serial: 336
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: LP1670
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY FLOOR LIGHT STRIP JUST FORWARD OF SEAT 14D WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LAMP IN THE EMERGENCY FLOOR LIGHT STRIP JUST FORWARD OF SEAT 14D.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
